# SDR N6WA20151103

- Difficulty date: April 11, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 28,641 hours, 20,756 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Reflector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFLECTIVE TRIM BESIDE SERVICE DOOR FELL OFF.  SECURED TRIM IAW AMM 25-26-00.
